# SDR AWXA200501437

- Difficulty date: November 8, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 20,598 hours, 7,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472090011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC4 CHECK DISCOVERED EXFOLIATION CORROSION ON FLOORBEAM AT FS 66-3 AND -Y765.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 319 SRM 53-00-14.  MAINTENANCE REMOVED BEAM FROM FS 64 TO FS 66 IAW AIRBUS 319 SRM 51-42-11.  RECEIVED NEW BEAM SECTION AND INSTALLED FROM FS 64 TO FS 66, Y1292 IAW AIRBUS 319 SRM 51-42-11.
